# SDR CALA2014070191396

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 60,903 hours, 22,809 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transmitter
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NOSE WHEEL STEERING PEDALS DISCONNECT PUSH BUTTON INOPERATIVE WHEEL.  FIRST OFFICERS BUTTON OPERATES NORMAL. TRIED NEW TRANSMITTER BUT WOULD NOT PASS FUNCTION TEST AMM 32-51-00-720-007.  NEW TRANSMITTER IS BAD FROM STOCK.  INSTALLED ORIGINAL TRANSMITTER NEED 482-9081.
